# SDR SWAA2022081641521

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 9,739 hours, 4,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD FLIGHT ATTENDANT FLASHLIGHT INOP. / [01] OK TO CONTINUE PER MEL: 25-64-02 SP1B AUTHORIZATION # 81611.;[02] REPLACED FWD O/B FA FLASHLIGHT BATTERY PER AMM 25-64-00 OPS CHECK GOOD
